# SDR NSVA2009068

- Difficulty date: December 1, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 41,740 hours, 38,472 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot Panel
- Part number: 7239060506
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO CTOT AND APR INOP.  REMOVED AND REPLACED THE CTOT PANEL, P/N 7239060-503.
